# SDR USAA070303

- Difficulty date: April 18, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 54,042 hours, 54,042 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LEFT STAB LOWER SKIN JUST FWD OF FASTENERS IN REAR SPAR NEAR STAB STA 118.  FAB'D AND INSTALLED FILLER AND DOUBLER PER TR 55-10-07, DEFECT SIZE: 1.2".
